# SDR WTAA950028

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 784
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunction
- Location: Lt Eng
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

SFO - DURING ENGINE START, LEFT ENGINE OIL PRESSURE LIGHT ILLUMINATED FOLLOWED BY ENGINE SHUTDOWN.  FLAMES REPORTED FROM ENGINE INTAKE AFTER ENGINE SHUT DOWN.  CREW ACTIVATED ENGINE FIRE BOTTLE.  FLAMES EXTINGUISHED.  MAINTENANCE INSPECTED LEFT ENGINE.  NO DEFECTS NOTED.  DETERMINED ENGINE STOPPAGE AND SUBSEQUENT REPORTED INTAKE FIRE A RESULT OF HIGH WINDS BLOWING UP TAILPIPE.  REPLACED LT ENIGNE NR 1 FIRE BOTTLE.  AIRCRAFT RETURNED TO SERVICE.  (Z)
